Alert archive / Illinois / Flash Flood Watches in 2012

Flash Flood Watch 1, NWS Lincoln, IL

May 1, 2012Sangamon County, Illinois

NWS Lincoln, IL issued this flash flood watch at May 1, 2012, 9:12 PM CDT for Sangamon County, Illinois. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
May 1, 2012, 9:12 PM CDT (02:12 UTC)
Expired
May 2, 2012, 5:21 AM CDT
In force
8 hr
Issued by
NWS Lincoln, IL
Flood severity
None

County Sangamon County, IL

The radar

The Lincoln radar (KILX), 52 km from the middle of the area, began a volume at 02:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 2.2 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2012-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 579 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2012-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 166 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
579 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
1059 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
166 m²/s²
0-3 km storm-relative helicity
237 m²/s²
Significant tornado parameter
0.3
Supercell composite
4.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

676 
WGUS63 KILX 020212
FFAILX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLASH FLOOD WATCH
NATIONAL WEATHER SERVICE LINCOLN IL
912 PM CDT TUE MAY 1 2012

ILZ051-021400-
/O.NEW.KILX.FF.A.0001.120502T0212Z-120502T1400Z/
/00000.0.DM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANGAMON-
912 PM CDT TUE MAY 1 2012

...FLASH FLOOD WATCH FOR THE SUGAR CREEK BELOW THE SPAULDING DAM
IN SANGAMON COUNTY IN EFFECT UNTIL 9 AM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* FLASH FLOOD WATCH FOR THE SUGAR CREEK BELOW THE SPAULDING DAM 
  IN SANGAMON COUNTY.

* UNTIL 9 AM CDT WEDNESDAY

* AT 905 PM CDT...THE DAM OPERATOR REPORTED THAT WATER IS BEING 
  RELEASED FROM SPAULDING DAM AT LAKE SPRINGFIELD. BECAUSE OF 
  THIS THERE IS SUBSTANTIAL FLOW OF WATER IN SUGAR CREEK 
  DOWNSTREAM OF SPAULDING DAM. 

* IF YOU LIVE IN THE LOW LYING AREAS BELOW SPAULDING DAM ON SUGAR
  CREEK...KEEP ABREAST OF THE SITUATION AND STAY ALERT TO
  CHANGING CONDITIONS.

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$

SMITH
1 follow-up statement
400 
WGUS63 KILX 021021
FFAILX

FLOOD WATCH
NATIONAL WEATHER SERVICE LINCOLN IL
521 AM CDT WED MAY 2 2012

ILZ051-021130-
/O.CAN.KILX.FF.A.0001.000000T0000Z-120502T1400Z/
/00000.0.DM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANGAMON-
INCLUDING THE CITY OF...SPRINGFIELD
521 AM CDT WED MAY 2 2012

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR THE SUGAR CREEK BELOW THE SPAULDING DAM
HAS BEEN CANCELLED.

THE DAM OPERATOR REPORTED THAT WATER LEVELS HAVE DROPPED SO THE
AMOUNT OF WATER BEING RELEASED AT SPAULDING DAM AT LAKE
SPRINGFIELD HAS BEEN REDUCED. THEREFORE...THE FLASH FLOOD WATCH
HAS BEEN CANCELLED.

$$

AUTEN

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood watch went out at May 1, 8:51 PM CDT, 21 minutes earlier.

Area forecast discussion, May 1, 8:51 PM CDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
851 PM CDT TUE MAY 1 2012

.DISCUSSION...
ISSUED 845 PM CDT TUE MAY 1 2012

WARM FRONT HAS LIFTED NORTH OF PIA AND BMI EARLY THIS EVENING AND
EXPECT THE BOUNDARY TO SLOWLY MAKE ITS WAY NORTHWARD OVERNIGHT.
THE STRONG TO SEVERE CONVECTION WHICH DEVELOPED ALONG THE WARM
FRONT LATE THIS AFTERNOON HAS SHIFTED WELL EAST OF THE AREA. MAIN
THREAT FOR ORGANIZED CONVECTION WILL BE ALONG A COLD FRONT TO OUR
NORTHWEST...OVER PARTS OF MINNESOTA INTO NW IOWA. SOME OF THE HI-RES
CONVECTIVE ALLOWING MODELS SUGGEST THE CONVECTION TO OUR WEST MAY
MAKE IT INTO THE WEST AND NORTHWEST PORTION OF THE AREA BY DAWN
WEDNESDAY. HIGHEST CHANCE POPS IN GRIDS THIS EVENING WILL CONTINUE
TO BE ACRS THE NORTH...CLOSER TO THE WARM FRONT...AND THEN OVERNIGHT
OVER THE FAR NORTH AND WEST WITH THE POSSIBILITY OF THE PLAINS
CONVECTION MAKING IT INTO OUR AREA BY DAWN. CURRENT FORECAST HAS
THESE TRENDS WELL HANDLED THIS EVENING...AS A RESULT...NO UPDATE
WILL BE NEEDED.

SMITH
&&

.AVIATION...
ISSUED 645 PM CDT TUE MAY 1 2012

LATEST SURFACE MAP INDICATES WARM FRONT HAS SHIFTED NORTH OF THE
TAF SITES EARLY THIS EVENING. THE SCATTERED STRONG TO SEVERE STORMS
WHICH DEVELOPED ALONG THE BOUNDARY...AFFECTING MAINLY CMI AND DVN...
HAVE SHIFTED OFF TO THE EAST. LOOKS AS IF THE MAIN THREAT FOR
CONVECTION TONIGHT WILL BE ALONG AND NORTH OF THE BOUNDARY WITH FOG
THE MAIN THREAT IN OUR AREA. A SECONDARY THREAT WILL BE WITH LOW
LEVEL WIND SHEAR AFTR 06Z...ESP ACRS THE SPI AND PIA TAF SITES BUT
FOR NOW...WILL NOT INCLUDE IN TAFS AS IT APPEARS BORDERLINE AT THIS
TIME. WILL CONTINUE FROM THE PREVIOUS FCST IN BRINGING VSBYS DOWN
TO MVFR AROUND 09Z. WHAT FOG WE DO SEE SHOULD BURN OFF QUICKLY AS
GUSTY SOUTH WINDS DEVELOP ACRS THE AREA WITH WIND GUSTS EXPECTED
AROUND 25 KTS AT TIMES STARTING AFTR 14Z WED.

SMITH
&&

.PREV DISCUSSION...
ISSUED 300 PM CDT TUE MAY 1 2012

A WET BIAS IS INDICATED IN ALL OF THE DETERMINISTIC MODELS AS A
FRONTAL BOUNDARY LIFTS NORTH AS A WARM FRONT TONIGHT...THEN LINGERS
JUST W-NW OF ILLINOIS FOR MUCH OF THE WEEK BEFORE RETURNING AS A
COLD FRONT LATER IN THE WEEKEND. A WARM AND HUMID AIRMASS WILL
DEVELOP OVER C IL TOMORROW BEHIND THE WARM FRONT. THAT SUMMER-
TIME TYPE OF AIRMASS WILL BE RIPE FOR ANY UPPER SHORTWAVES AND
LINGERING SURFACE BOUNDARIES TO BECOME ACTIVE WITH STORMS WHEN ANY
ELEVATED MIXED LAYERS BECOME UNSTABLE ENOUGH FOR SUSTAINED
UPDRAFTS. THE END RESULT IS AN ABUNDANCE OF PRECIP CHANCES
PEPPERED THROUGHOUT THE NEXT 7 DAYS...BUT CONFIDENCE ON RAIN/STORM
COVERAGE IN GENERAL IS LOW.

SHORT TERM...TONIGHT THROUGH THURSDAY.

THE WARM FRONT IS CURRENTLY EXTENDING FROM LOW PRESSURE NEAR
FULTON COUNTY TO THE SE TOWARD TERRE HAUTE. AN MCV ASSOCIATED WITH
THE SURFACE LOW WILL HELP TRIGGER ADDITIONAL SHOWERS AND A FEW
STORMS ACROSS THE NORTH INTO THE EVENING. ADDITIONAL STORMS WILL
BE POSSIBLE ACROSS THE SOUTH INTO THE EVENING AS THE SOUTHERN
PERIPHERY OF THE MCV REMAINS ACTIVE WHERE SUNSHINE WAS MORE
PLENTIFUL TODAY. WE KEPT SLIGHT CHANCE POPS IN ALL AREAS TONIGHT
TO ACCOUNT FOR VARIOUS CONVECTIVE ELEMENTS THAT MAY FESTER UNDER
THE ADVANCING WARM FRONT IN THE NORTH AND THE POST MCV AIRMASS IN
THE SOUTH.

IN OUR COUNTIES...WEDNESDAY SHOULD BE CAPPED WITH WARM AIR ALOFT
FOR MOST OF THE DAY. OUR NORTHERN COUNTIES ARE IN THE DAY 2
SLIGHT RISK FOR SEVERE STORMS...CLOSER TO THE LINGERING WARM
FRONT. THE HRRR MODEL IS SHOWING AN ADVANCING STORM COMPLEX LATER
TONIGHT ACROSS MN/IA. THAT SYSTEM MAY PUT DOWN AN ADDITIONAL
BOUNDARY FROM THE COLD POOL THAT DRIFTS EAST TOWARD IL WED
MORNING. IT MAY BECOME ACTIVE AS PEAK HEATING CREATES SURFACE
BASED INSTABILITY. EVEN IF MORNING CLOUDS AND FOG LINGER IN THAT
AREA THROUGH THE MORNING...ANY EARLY AFTERNOON CLEARING WILL
ALLOW FOR RAPID DESTABILIZATION OF THE AIRMASS IN FAR NW IL AND
AREAS TO THE W-NW NEAR THE WARM FRONT. IF THE CAP BREAKS TO THE
NW...THE STORMS MAY MAINTAIN SEVERE LEVELS INTO SOME OF OUR
COUNTIES...BUT THE FARTHER E-SE THEY PROGRESS INTO THE CAPPED
AIRMASS...THEY SHOULD LOSE SOME STRENGTH. THEREFORE WE ONLY HAVE
SLIGHT CHANCE POPS IN OUR NORTHERN COUNTIES WED/WED NIGHT.
THURSDAY MAY BE A SIMILAR SCENARIO TO WEDNESDAY...AS THE WARM
FRONT/STATIONARY FRONT REMAINS IN PLACE TO OUR NW. OUR NW COUNTIES
ARE IN THE DAY 3 SLIGHT RISK FOR SEVERE STORMS AGAIN AS A RESULT.

NEAR RECORD HIGHS IN THE MID TO UPPER 80S ARE EXPECTED WED AND
THUR AS DEWPOINTS CLIMB INTO THE MID 60S. IT WILL BE AN
UNCOMFORTABLE AIRMASS AFTER THE RELATIVELY COOLER PORTIONS OF
APRIL.

LONG TERM...THURSDAY NIGHT THROUGH TUESDAY.

STORM CHANCES WILL INCREASE FROM NW TO SE ON THURSDAY NIGHT AS LOW
PRESSURE MOVES FROM THE DAKOTAS INTO THE GREAT LAKES...DRAGGING A
COLD FRONT TOWARD NW IL. STORM CHANCES WILL CONTINUE FRI AND FRI
NIGHT AS THE FRONT STALLS OUT ACROSS SOUTH CENTRAL IL. SATURDAY
MAY SEE A BREAK IN THE ACTION BUT SLIGHT CHANCES WILL CONTINUE DUE
TO THE PROXIMITY OF THE FRONT AND 500MB SHORTWAVES.

HIGHER CHANCES OF SHOWERS AND STORMS WILL DEVELOP LATER SUNDAY
INTO MONDAY AS THE NEXT LOW PRESSURE CENTER MOVES FROM THE CENTRAL
PLAINS INTO C IL ALONG THE FRONT. A COOLER AIRMASS WILL TRY TO
DROP SOUTH INTO OUR PORTION OF IL ON MONDAY NIGHT AND TUESDAY...AS
HIGH PRESSURE FROM CANADA BUILDS SOUTHWARD. SO WE WENT WITH A
COOLING TREND FOR MON AND TUES...WITH TUES HIGHS REMAINING IN THE
60S.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, May 1, 3:32 PM CDT, 5 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
332 PM CDT TUE MAY 1 2012

ILZ027>031-036>038-040-041-021100-
FULTON-KNOX-MARSHALL-MASON-MCLEAN-PEORIA-SCHUYLER-STARK-TAZEWELL-
WOODFORD-
332 PM CDT TUE MAY 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

WIDELY SCATTERED THUNDERSTORMS WILL DEVELOP ALONG AN ADVANCING
WARM FRONT THIS EVENING. WHILE SEVERE WEATHER IS NOT
ANTICIPATED...A FEW OF THE STORMS COULD PRODUCING SMALL HAIL AND
GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A NEARLY STATIONARY FRONTAL BOUNDARY WILL PRODUCE PERIODIC
THUNDERSTORMS FROM THURSDAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ042>057-061-021100-
CASS-CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON-
MENARD-MORGAN-MOULTRIE-PIATT-SANGAMON-SCOTT-SHELBY-VERMILION-
332 PM CDT TUE MAY 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

WIDELY SCATTERED THUNDERSTORMS WILL DEVELOP ALONG AN ADVANCING
WARM FRONT THIS EVENING. WHILE SEVERE WEATHER IS NOT
ANTICIPATED...A FEW OF THE STORMS COULD PRODUCING SMALL HAIL AND
GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

AN APPROACHING COLD FRONT WILL BECOME NEARLY STATIONARY ACROSS THE
REGION BY THIS WEEKEND...PRODUCING PERIODIC THUNDERSTORMS FROM
THURSDAY NIGHT THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ062-063-066>068-071>073-021100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
332 PM CDT TUE MAY 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

WIDELY SCATTERED THUNDERSTORMS WILL DEVELOP ALONG AN ADVANCING
WARM FRONT THIS EVENING. WHILE SEVERE WEATHER IS NOT
ANTICIPATED...A FEW OF THE STORMS COULD PRODUCING SMALL HAIL AND
GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

AN APPROACHING COLD FRONT WILL BECOME NEARLY STATIONARY ACROSS THE
REGION BY THIS WEEKEND...PRODUCING PERIODIC THUNDERSTORMS FROM
FRIDAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

BARNES

In the hours before

Local storm report, May 1, 5:22 PM CDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
522 PM CDT TUE MAY 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HAIL             5 S DANVILLE            40.07N 87.62W
05/01/2012  M1.00 INCH       VERMILION          IL   EMERGENCY MNGR

            AT EOC

&&

25
Local storm report, May 1, 5:32 PM CDT, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
532 PM CDT TUE MAY 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HAIL             DANVILLE                40.14N 87.62W
05/01/2012  M1.75 INCH       VERMILION          IL   TRAINED SPOTTER

            AT 14TH ST AND IL RT 1. RELAYED BY EMA.

&&

25
Local storm report, May 1, 6:07 PM CDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
607 PM CDT TUE MAY 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 PM     HAIL             2 N HOMER               40.06N 87.96W
05/01/2012  M1.00 INCH       CHAMPAIGN          IL   MESONET

            SWOP REPORT. RELAYED BY CHAMPAIGN EMA. CORRECTED HAIL
            SIZE.

&&

25
Local storm report, May 1, 6:27 PM CDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
627 PM CDT TUE MAY 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0409 PM     TORNADO          5 ESE MONTICELLO        40.00N 88.49W
05/01/2012                   PIATT              IL   EMERGENCY MNGR

            BRIEF TOUCHDOWN IN FARM FIELD

0412 PM     TORNADO          7 ESE MONTICELLO        39.99N 88.45W
05/01/2012                   CHAMPAIGN          IL   EMERGENCY MNGR

            BRIEF TOUCHDOWN IN FARM FIELD.

0415 PM     TORNADO          6 SW SAVOY              40.00N 88.33W
05/01/2012                   CHAMPAIGN          IL   EMERGENCY MNGR

            TORNADO WAS ON GROUND FOR 7 MINUTES. FROM PIATT CO EMA.

&&

25
Local storm report, May 1, 6:34 PM CDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
634 PM CDT TUE MAY 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 PM     TORNADO          TILTON                  40.09N 87.64W
05/01/2012                   VERMILION          IL   EMERGENCY MNGR

            METAL GARAGE PORT THROWN ABOUT 70 YARDS

&&

25
Local storm report, May 1, 7:53 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
753 PM CDT TUE MAY 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     FUNNEL CLOUD     MONTICELLO              40.03N 88.57W
05/01/2012                   PIATT              IL   TRAINED SPOTTER

0407 PM     FUNNEL CLOUD     7 ESE MONTICELLO        39.99N 88.45W
05/01/2012                   CHAMPAIGN          IL   EMERGENCY MNGR

0409 PM     TORNADO          5 ESE MONTICELLO        40.00N 88.49W
05/01/2012                   PIATT              IL   EMERGENCY MNGR

            BRIEF TOUCHDOWN IN FARM FIELD

0412 PM     TORNADO          7 ESE MONTICELLO        39.99N 88.45W
05/01/2012                   CHAMPAIGN          IL   EMERGENCY MNGR

            BRIEF TOUCHDOWN IN FARM FIELD.

0415 PM     TORNADO          4 SW SAVOY              40.02N 88.31W
05/01/2012                   CHAMPAIGN          IL   EMERGENCY MNGR

            TORNADO IN FARM FIELD NEAR 900N AND 500 E. FROM PIATT CO.
            EMA.

0415 PM     TORNADO          6 SW SAVOY              40.00N 88.33W
05/01/2012                   CHAMPAIGN          IL   EMERGENCY MNGR

            TORNADO WAS ON GROUND FOR 7 MINUTES. FROM PIATT CO EMA.

0432 PM     HAIL             ST. JOSEPH              40.11N 88.04W
05/01/2012  M1.00 INCH       CHAMPAIGN          IL   LAW ENFORCEMENT

0443 PM     TORNADO          SIDNEY                  40.02N 88.07W
05/01/2012                   CHAMPAIGN          IL   EMERGENCY MNGR

            BRIEF TOUCHDOWN ON WEST SIDE OF SIDNEY.

0447 PM     HAIL             2 N HOMER               40.06N 87.96W
05/01/2012  M1.00 INCH       CHAMPAIGN          IL   MESONET

            SWOP REPORT. RELAYED BY CHAMPAIGN EMA. CORRECTED HAIL
            SIZE.

0449 PM     HAIL             OGDEN                   40.12N 87.96W
05/01/2012  M0.50 INCH       CHAMPAIGN          IL   CO-OP OBSERVER

0512 PM     FUNNEL CLOUD     CATLIN                  40.07N 87.71W
05/01/2012                   VERMILION          IL   EMERGENCY MNGR

0518 PM     TORNADO          TILTON                  40.09N 87.64W
05/01/2012                   VERMILION          IL   EMERGENCY MNGR

            METAL GARAGE PORT THROWN ABOUT 70 YARDS

0518 PM     TORNADO          TILTON                  40.09N 87.64W
05/01/2012                   VERMILION          IL   TRAINED SPOTTER

            AT I-74 AND US 150. RELAYED BY VERMILION EMA.

0520 PM     HAIL             5 S DANVILLE            40.07N 87.62W
05/01/2012  M1.00 INCH       VERMILION          IL   EMERGENCY MNGR

            AT EOC

0520 PM     HAIL             DANVILLE                40.14N 87.62W
05/01/2012  M1.75 INCH       VERMILION          IL   TRAINED SPOTTER

            AT 14TH ST AND IL RT 1. RELAYED BY EMA.

&&

25

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 5:28 AM CDTSpecial Weather StatementILXStark47 min
May 2, 8:49 AM CDTRiver Flood WarningILXClay, Richland44 hr

Nearby

Flash Flood Watches in Illinois, 2012Every flash flood watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.